# SDR FDEA202007191774

- Difficulty date: July 19, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 89,008 hours, 29,818 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: NCA624627
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED LEADING EDGE RIB CRACKED.  MARKED 3 RIBS OUTBOARD OF SLAT TRACK NR 14.  REPAIRED CRACKS AT NLG WHEEL WELL LT FWD UPPER BULKHEAD ON UPPER CAP AREA BEHIND THE HYDRO LINES AT APPROX STA 490, REF SRM 53-30-00 VOL 1 FIG 6 SHEET 2 PAGE 18.
